Advanced search
Start date
Betweenand

Paulo Regis Caron Ruffino

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor's at Engenharia Eletrônica from Instituto Tecnológico de Aeronáutica (1989), master's at Mathematics from Universidade Estadual de Campinas (1992) and PhD. in Mathematics from University of Warwick, UK (1995). Has experience in Probability, focusing on Stochastic Analysis, acting on the following subjects: sistemas dinâmicos estocásticos, fluxos estocásticos, análise estocástica, sistemas de controle and geometria estocástica. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated October 19, 2019
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (24)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications21
Citations25
Cit./Article1.2
Data from Web of Science

GONZALES-GARGATE, IVAN I.; RUFFINO, PAULO R.. AN AVERAGING PRINCIPLE FOR DIFFUSIONS IN FOLIATED SPACES. ANNALS OF PROBABILITY, v. 44, n. 1, p. 567-588, . Web of Science Citations: 6. (11/50151-0, 12/03992-1)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN. Well-Posedness of the Stochastic Transport Equation with Unbounded Drift. BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v. 48, n. 4, p. 663-677, . Web of Science Citations: 0. (15/07278-0, 15/04723-2)

HOEGELE, MICHAEL; RUFFINO, PAULO. Averaging along foliated Levy diffusions. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 112, p. 1-14, . Web of Science Citations: 5. (11/50151-0, 12/03992-1)

MORGADO, LEANDRO; RUFFINO, PAULO R.. Extension of time for decomposition of stochastic flows in spaces with complementary foliations. Electronic Communications in Probability, v. 20, p. 1-9, . Web of Science Citations: 1. (11/50151-0, 11/14797-2, 12/18780-0)

LEDESMA, DIEGO SEBASTIAN; DA SILVA, FABIANO BORGES. Invariance of 0-currents under diffusions. Stochastics and Dynamics, v. 17, n. 2, . Web of Science Citations: 0. (15/07278-0)

DA COSTA, PAULO HENRIQUE P.; RUFFINO, PAULO R.. Degenerate Semigroups and Stochastic Flows of Mappings in Foliated Manifolds. POTENTIAL ANALYSIS, v. 43, n. 3, p. 461-480, . Web of Science Citations: 0. (11/50151-0, 12/03992-1)

D. LEAO JR.; M. FRAGOSO; P. RUFFINO. REGULAR CONDITIONAL PROBABILITY, DISINTEGRATION OF PROBABILITY AND RADON SPACES. Proyecciones, v. 23, n. 1, p. 15-29, .

CATUOGNO, PEDRO J.; LEDESMA, DIEGO S.; RUFFINO, PAULO R.. Harmonic measures in embedded foliated manifolds. Stochastics and Dynamics, v. 17, n. 4, . Web of Science Citations: 0. (15/07278-0, 11/50151-0)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN. Stochastic continuity equation with nonsmooth velocity. Annali di Matematica Pura ed Applicata, v. 196, n. 5, p. 1669-1684, . Web of Science Citations: 3. (15/07278-0, 15/04723-2)

MELO, ALISON M.; MORGADO, LEANDRO B.; RUFFINO, PAULO R.. DECOMPOSITION OF STOCHASTIC FLOWS GENERATED BY STRATONOVICH SDES WITH JUMPS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, v. 21, n. 9, SI, p. 3209-3218, . Web of Science Citations: 0. (11/50151-0, 15/07278-0, 11/14797-2, 12/18780-0)

MELO, ALISON M.; MORGADO, LEANDRO; RUFFINO, PAULO R.. Topology of Foliations and Decomposition of Stochastic Flows of Diffeomorphisms. Journal of Dynamics and Differential Equations, v. 30, n. 1, p. 39-54, . Web of Science Citations: 0. (11/50151-0, 11/14797-2, 12/18780-0)

CATUOGNO, PEDRO; MOLINA, SANDRA; OLIVERA, C.. Generalized functions and Laguerre expansions. MONATSHEFTE FUR MATHEMATIK, v. 184, n. 1, p. 51-75, . Web of Science Citations: 0. (15/07278-0, 15/04723-2)

FERRARIO, BENEDETTA; OLIVERA, CHRISTIAN. 2D Navier-Stokes equation with cylindrical fractional Brownian noise. Annali di Matematica Pura ed Applicata, v. 198, n. 3, p. 1041-1067, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

OLIVERA, CHRISTIAN; TUDOR, CIPRIAN. Density for solutions to stochastic differential equations with unbounded drift. BRAZILIAN JOURNAL OF PROBABILITY AND STATISTICS, v. 33, n. 3, p. 520-531, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

CATUOGNO, PEDRO J.; LEDESMA, DIEGO SEBASTIAN; RUFFINO, PAULO R. C.. Relative rotation number for stochastic systems: dynamical and topological applications. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 23, n. 4, p. 425-435, . Web of Science Citations: 1. (02/10246-2)

RUFFINO‚ P.R.C.. Decomposition of stochastic flows and rotation matrix. Stochastics and Dynamics, v. 2, n. 01, p. 93-107, .

COAYLA-TERAN, EDSON A.; MOHAMMED, SALAH-ELDIN A.; RUFFINO, PAULO RÉGIS C.. Hartman-Grobman theorems along hyperbolic stationary trajectories. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 17, n. 2, p. 281-292, . (02/01095-0)

OHASHI, ALBERTO. FRACTIONAL TERM STRUCTURE MODELS: NO-ARBITRAGE AND CONSISTENCY. ANNALS OF APPLIED PROBABILITY, v. 19, n. 4, p. 1553-1580, . Web of Science Citations: 8.

CATUOGNO, P.; COLOMBEAU, J. F.; OLIVERA, C.. Generalized solutions of the multidimensional stochastic Burgers equation. Journal of Mathematical Analysis and Applications, v. 464, n. 2, p. 1375-1382, . Web of Science Citations: 1. (15/07278-0, 15/04723-2, 12/18940-7)

FERRARIO, BENEDETTA; OLIVERA, CHRISTIAN. L-p-solutions of the Navier-Stokes equation with fractional Brownian noise. AIMS MATHEMATICS, v. 3, n. 4, p. 539-553, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

RUFFINO, PAULO R.. Exploring a Fourier-Malliavin numerical model. SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, v. 11, n. 1, p. 125-132, . Web of Science Citations: 0. (11/50151-0, 15/07278-0)

SIMON, MARIELLE; OLIVERA, CHRISTIAN. Non-local Conservation Law from Stochastic Particle Systems. Journal of Dynamics and Differential Equations, v. 30, n. 4, p. 1661-1682, . Web of Science Citations: 0. (15/07278-0, 15/04723-2)

MOLLINEDO, DAVID A. C.; OLIVERA, CHRISTIAN; TUDOR, CIPRIAN A.. Existence and Smoothness of the Density for the Stochastic Continuity Equation. Results in Mathematics, v. 74, n. 1, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

OLIVERA, CHRISTIAN; TUDOR, CIPRIAN A.. Existence and Besov regularity of the density for a class of SDEs with Volterra noise. COMPTES RENDUS MATHEMATIQUE, v. 357, n. 7, p. 636-645, . Web of Science Citations: 0. (15/07278-0, 17/17670-0)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

MORGADO, Leandro Batista. Dinâmica de semimartingales com saltos : decomposição e retardo. 2015. Tese (Doutorado) – Instituto de Matemática, Estatística e Computação Científica. Universidade Estadual de Campinas. (11/14797-2)

ANDRADE, Alexandre de. Calculo de Malliavin e analise no espaço de Wiener. 1999. Dissertação (Mestrado) - Instituto de Matemática, Estatística e Computação Científica. Universidade Estadual de Campinas. (97/09178-2)

LEDESMA, Diego Sebastian. Calculo estocastico em variedades folheadas. 2009. Tese (Doutorado) – Instituto de Matemática Estatística e Computação Científica. Universidade Estadual de Campinas. (04/13758-0)

SILVA, Fabiano Borges da. Aplicações harmonicas e martingales em variedades. 2005. Dissertação (Mestrado) - Instituto de Matematica, Estatistica e Computação Cientifica. Universidade Estadual de Campinas. (02/12488-3)

Distribution map of accesses to this page
Click here to view the access summary to this page.
Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: